Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 86, NWS Shreveport, LA

July 8, 20244 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 5:27 PM CDT for 4 parishes in Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2024, 5:27 PM CDT (22:27 UTC)
Expired
Jul 8, 2024, 6:01 PM CDT
In force
34 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 10:00 AM CDTTornado WatchSPC12 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

426 
WFUS54 KSHV 082227
TORSHV
LAC031-069-081-085-082315-
/O.NEW.KSHV.TO.W.0086.240708T2227Z-240708T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
527 PM CDT Mon Jul 8 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Eastern De Soto Parish in northwestern Louisiana...
  Southeastern Red River Parish in northwestern Louisiana...
  Southwestern Natchitoches Parish in northwestern Louisiana...
  Northeastern Sabine Parish in northwestern Louisiana...

* Until 615 PM CDT.

* At 527 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles east of Many, or 13 miles southwest of
  Natchitoches, moving north at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Coushatta around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lake
End, Evelyn, Robeline, Provencal, Powhatan, Hanna, Allen, Hagewood,
Armistead, and Ajax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3153 9318 3152 9333 3203 9347 3205 9319
TIME...MOT...LOC 2227Z 179DEG 44KT 3161 9329 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
2 follow-up statements
551 
WWUS54 KSHV 082243
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
543 PM CDT Mon Jul 8 2024

LAC031-085-082253-
/O.CAN.KSHV.TO.W.0086.000000T0000Z-240708T2315Z/
De Soto LA-Sabine LA-
543 PM CDT Mon Jul 8 2024

...THE TORNADO WARNING FOR EASTERN DE SOTO AND NORTHEASTERN SABINE
PARISHES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3154 9324 3154 9325 3193 9336 3194 9335
      3194 9336 3204 9339 3205 9319 3153 9318
      3153 9323
TIME...MOT...LOC 2243Z 185DEG 42KT 3186 9322 

$$

LAC069-081-082315-
/O.CON.KSHV.TO.W.0086.000000T0000Z-240708T2315Z/
Red River LA-Natchitoches LA-
543 PM CDT Mon Jul 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN RED RIVER AND SOUTHWESTERN NATCHITOCHES PARISHES...

At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Campti, or 11 miles northwest of Natchitoches,
moving north at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Red River and southwestern Natchitoches Parishes,
including the following locations... Lake End, Provencal, Powhatan,
Hanna, Allen, Hagewood, and Robeline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3154 9324 3154 9325 3193 9336 3194 9335
      3194 9336 3204 9339 3205 9319 3153 9318
      3153 9323
TIME...MOT...LOC 2243Z 185DEG 42KT 3186 9322 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
103 
WWUS54 KSHV 082301
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
601 PM CDT Mon Jul 8 2024

LAC069-081-082311-
/O.CAN.KSHV.TO.W.0086.000000T0000Z-240708T2315Z/
Red River LA-Natchitoches LA-
601 PM CDT Mon Jul 8 2024

...THE TORNADO WARNING FOR SOUTHEASTERN RED RIVER AND SOUTHWESTERN
NATCHITOCHES PARISHES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3154 9324 3154 9325 3193 9336 3194 9335
      3194 9336 3204 9339 3205 9319 3153 9318
      3153 9323
TIME...MOT...LOC 2300Z 179DEG 44KT 3208 9322 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 2:27 PM CDT, 3 hours earlier.

Area forecast discussion, Jul 8, 2:27 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
227 PM CDT Mon Jul 8 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 210 PM CDT Mon Jul 8 2024

Rest of today: Tropical Storm Beryl continues to push through our
region this afternoon. This storm has produced a large amount of
tornado warnings and confirmed tornadoes across much of east Texas
and central Louisiana already in the outer bands. Not anticipating
any of this letting up anytime soon and a Tornado Watch remains in
effect for much of the area through 10:00 PM tonight. In addition
to the tornado warnings, we also have a Flash Flooding potential
across the area as rainfall amounts up to 4-5 inches will be
possible.

Heading into this evening and overnight, we will continue to see
moderate to heavy rainfall along with strong thunderstorms and
gusty winds. Towards Tuesday morning we should see most of the
rain starting to move northeast and out of the area as the
remnants of Beryl push out of our region. Overnight temperatures
will range from the mid 60s to lower 70s across the area. Skies
will start to clear out on Tuesday in the wake of Beryl.
Temperatures will remain somewhat on the cooler side, with highs
ranging from the lower to upper 80s across the region. With
everything going on and some uncertainty with any wrap around
moisture, we are leaving the Flood Watch in place through early
Tuesday afternoon although there is a good chance that we could
let it expire early as the system exits the area. /33/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 210 PM CDT Mon Jul 8 2024

All eyes are highly focused on the short term portion of the
forecast. As such, will make the long term discussion fairly short
and sweet. Overall theme is that we will see increasing
temperatures through the rest of this week, into the weekend, and
even into next week as high pressure builds in the from the west.
Most of our precipitation chances will be confined to our southern
zones through the rest of the week with some uncertainty heading
into the weekend but overall QPF amounts will be on the low end
following Beryl. /33/

&&

.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Mon Jul 8 2024

Tropical Storm Beryl will move northeast across the ArkLaTex
region and into Central Arkansas through the period. All TAF sites
will eventually be affected by heavy rainfall and strong winds.
Low-level wind shear can also be expected. Sustained wind speeds
in excess of 35 kts with gusts in excess of 50 kts can be expected
just north and east of the center of Beryl. The strongest winds
will likely affect KLFK, KGGG, KSHV, and KELD. Strong convection
including tornadoes will be likely until the center of Beryl
passes to the north and northeast. Occasional IFR/LIFR flight
conditions should be anticipated. Conditions will improve from
southwest to northeast as Beryl moves away.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  87  71  93 /  90  20  10  10
MLU  73  86  69  92 /  80  20  10  10
DEQ  66  85  64  91 / 100  40  10   0
TXK  70  87  68  92 / 100  40  10  10
ELD  69  82  65  91 / 100  40  10  10
TYR  69  88  70  92 / 100  10   0   0
GGG  69  87  69  92 / 100  10   0   0
LFK  70  88  70  92 /  50  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
     071.

     Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.

     Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
     018.

OK...Flood Watch through Tuesday afternoon for OKZ077.

     Wind Advisory until 1 AM CDT Tuesday for OKZ077.

TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...33
LONG TERM....33
AVIATION...09
Hazardous weather outlook, Jul 8, 10:25 AM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1025 AM CDT Mon Jul 8 2024

ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138-
149>153-165>167-091530-
Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto-
Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-OKZ077-TXZ096-108>110-124-091530-
Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ019-020-091530-
Winn-Grant-
1025 AM CDT Mon Jul 8 2024

...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region. Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ014-021-022-091530-
Ouachita-Caldwell-La Salle-
1025 AM CDT Mon Jul 8 2024

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region.  Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ072-073-LAZ003>006-011>013-017-018-091530-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson-
Sabine-Natchitoches-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

As tropical cyclone Beryl moves across the region, wind speeds will
increase areawide. Wind speed values of up to 25 mph with higher
gusts can be expected today. Additionally, there is a heightened
chance for severe weather with tornadoes being the main threat this
afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 8, 3:28 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
328 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     Tornado          3 SSE Powhatan          31.84N 93.17W
07/08/2024                   Natchitoches       LA   Trained Spotter

            Video of a tornado sent via social media.

&&

09
Local storm report, Jul 8, 3:37 PM CDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
337 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tornado          12 S Haughton           32.36N 93.51W
07/08/2024                   Bossier            LA   Public

            Video of a tornado near Elm Grove sent via
            social media. Time and position estimated
            from TDS via radar.

&&

09
Local storm report, Jul 8, 4:34 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
434 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     1 WNW Hughes Springs    33.00N 94.64W
07/08/2024                   Cass               TX   Law Enforcement

            Law enforcement reports tree down in Hughes
            Springs. Tornado possible.

&&

SP
Local storm report, Jul 8, 5:13 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
513 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Tornado          4 NNW Shongaloo         32.99N 93.31W
07/08/2024                   Webster            LA   Fire Dept/Rescue

            Shongaloo firefighter reports tree down on
            vehicle on Sand Hill Road.

&&

SP
Local storm report, Jul 8, 5:14 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
514 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Tornado          9 SW Emerson            33.03N 93.32W
07/08/2024                   Columbia           AR   Fire Dept/Rescue

            Shongaloo firefighter reports tornado
            confirmed on the ground at the
            Louisiana-Arkansas state line along Hwy
            19/159.

&&

SP
Local storm report, Jul 8, 5:27 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
527 PM CDT Mon Jul 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     Tornado          6 NNE Longview          32.60N 94.72W
07/08/2024                   Gregg              TX   Public

            Substantial damage to pool house and two big
            pine trees downed along Meadowchase Trail.

&&

SP

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:22 PM CDTSpecial Weather StatementSHVUnion38 min
Jul 7, 7:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union26 min
Jul 7, 8:00 PM CDTSpecial Weather StatementSHVOuachita45 min
Jul 7, 8:26 PM CDTSpecial Weather StatementSHVUnion34 min
Jul 8, 3:21 AM CDTWind AdvisorySHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more18 hr
Jul 8, 12:19 PM CDTTornado WarningSHVSabine56 min
Jul 8, 1:02 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine28 min
Jul 8, 1:09 PM CDTTornado WarningSHVDe Soto36 min
Jul 8, 1:13 PM CDTTornado WarningSHVDe Soto, Sabine47 min
Jul 8, 1:26 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine64 min
Jul 8, 1:45 PM CDTTornado WarningSHVCaddo, De Soto45 min
Jul 8, 1:52 PM CDTTornado WarningSHVNatchitoches53 min
Jul 8, 2:05 PM CDTTornado WarningSHVGrant, Natchitoches, Winn40 min
Jul 8, 2:11 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Red River49 min
Jul 8, 2:21 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCaddo39 min
Jul 8, 2:26 PM CDTTornado WarningSHVCaddo, De Soto, Red River16 min
Jul 8, 2:35 PM CDTTornado WarningSHVNatchitoches, Red River25 min
Jul 8, 2:44 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBossier46 min
Jul 8, 2:47 PM CDTTornado WarningSHVBienville, Natchitoches, Winn28 min
Jul 8, 2:55 PM CDTTornado WarningSHVBossier, Caddo, De Soto35 min
Jul 8, 2:58 PM CDTTornado WarningSHVBienville, Bossier, Natchitoches, Red River47 min
Jul 8, 3:08 PM CDTTornado WarningSHVBienville, Natchitoches, Winn52 min
Jul 8, 3:11 PM CDTTornado Warning Considerable damage threatSHVBossier, Caddo49 min
Jul 8, 3:14 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River3 hr
Jul 8, 3:36 PM CDTTornado Warning Tornado observedSHVDe Soto, Sabine39 min
Jul 8, 3:44 PM CDTTornado WarningSHVBienville, Bossier, Red River, Webster46 min
Jul 8, 3:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster44 min
Jul 8, 3:52 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBossier, Caddo38 min
Jul 8, 3:56 PM CDTTornado WarningSHVBossier, Caddo, De Soto, Red River24 min
Jul 8, 4:15 PM CDTTornado WarningSHVDe Soto, Sabine45 min
Jul 8, 4:21 PM CDTTornado WarningSHVBossier, Claiborne, Webster39 min
Jul 8, 4:22 PM CDTTornado WarningSHVBossier, Webster38 min
Jul 8, 4:26 PM CDTTornado WarningSHVBossier, Caddo49 min
Jul 8, 4:50 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVClaiborne, Webster40 min
Jul 8, 4:55 PM CDTTornado WarningSHVCaddo, De Soto50 min
Jul 8, 4:57 PM CDTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine, Winn3 hr
Jul 8, 5:00 PM CDTTornado WarningSHVCaddo, De Soto15 min
Jul 8, 5:06 PM CDTTornado WarningSHVBossier, Caddo39 min
Jul 8, 5:20 PM CDTTornado WarningSHVCaddo, De Soto26 min
Jul 8, 5:26 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River49 min
Jul 8, 5:50 PM CDTTornado WarningSHVNatchitoches40 min
Jul 8, 5:57 PM CDTTornado WarningSHVBossier36 min
Jul 8, 6:09 PM CDTTornado WarningSHVBossier15 min
Jul 8, 6:19 PM CDTTornado WarningSHVClaiborne, Jackson, Lincoln26 min
Jul 8, 6:35 PM CDTTornado WarningSHVClaiborne, Lincoln25 min
Jul 8, 6:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Jul 8, 6:54 PM CDTTornado WarningSHVClaiborne, Union36 min

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.